# SDR ASOA201703211358

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 CORRODED AT STR 26R AROUND RIVET HOLE. COMPLIED WITH EC/TC REO 670-53-21-687 01 AND REO 670-53-21-687 01 REPAIR OF FRAME AT 364 STR 26R.
